# SDR CA030312011

- Difficulty date: March 3, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1700810J
- Condition: Damaged
- Location: Mlg
- Part time: 22,822 hours, 17,925 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WAS EXTENDED ON APPROACH, GEAR DISAGREE MESSAGE POSTED, RT GEAR UNSAFE RED LIGHT ILLUMINATED. CREW CYCLED GEAR AND PROBLEM OCCURRED AGAIN BUT WITH LT GEAR UNSAFE RED LIGHT ILLUMINATED INSTEAD OF RT GEAR WAS AGAIN RETRACTED AND AN ALTERNATE EXTENSION PERFORMED. ONCE AGAIN LT GEAR UNSAFE RED LIGHT ILLUMINATED. CREW FLEW PAST TOWER TO ENABLE A VISUAL INSPECTION OF GEAR TO BE CARRIED OUT -  TOWER CONFIRMED THAT GEAR APPEARED TO BE DOWN AND LOCKED.  AN UNEVENTFUL LANDING WAS PERFORMED.   LT GEAR UNSAFE RED LIGHT ILLUMINATED AND RT GEAR UNSAFE RED LIGHT FLASHED BEFORE GREEN DOWNLOCKED LIGHT ILLUMINATED.  BOTH MLG ACTUATORS WERE REPLACED AND FUNCTIONAL CHECKS PERFORMED. A/C WAS RETURNED TO SERVICE.
